# SDR FDEA201807081648

- Difficulty date: July 8, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N123FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42716
- Aircraft time: 5,196 hours, 2,209 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T324115
- Condition: Dented
- Location: Fuselage
- Part time: 5,196 hours, 2,209 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA H-5330-T0340792-P1, FUSELAGE SKIN REPAIR AT STA 1430. REPAIRED FUSELAGE SKIN AT STA 1430 ABOVE STR 35L AND BELOW STR 39L IAW EA NR H-5330-T0340792A.
